# SDR UPS05845620

- Difficulty date: October 12, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3619434U1
- Part serial: 00728238
- Condition: Cracked
- Location: Bs 1490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED LONGERON END FITTING AT STA 1490 L33R.  REMOVED LONGERON AND END FITTING IAW SRM 51-1-20D.  INSTALLED LONG TRAVERSE SKIN SPLICE FITTING IAW SRM 51-1-20D AT STA 1490 L33R.
